# SDR HALA2016032600103

- Difficulty date: March 26, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 14,174 hours, 2,210 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IN FLIGHT START FL 410, OAT -60.  UNSUCCESSFUL STARTED ON 3 ATTEMPTS.  PERFORMED FCMS INPUT PENTAMETERS FROM PAGES 1-11 ALL CKD GOOD.  ALSO APU SHUTOFF VALVE AND OPERATION TEST IAW AMM 28-29-00 AND INPUT TEST IAW FIM 49-61-00-810-836.
